# SDR DALA2016061704750

- Difficulty date: June 16, 2016
- Submitted: June 18, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANELS 769D, 693B, 389C, 313B, 541D, 465D, 617C, 541C AND 313C.  FLOOR PANEL 541C, 465D, 617C, 389C AND 313C WERE FABRICATED IAW AMM 53-20-01-201.  FLOOR PANEL 693B, 541D AND 313B ONLY 1 DAMAGE IN FERRULE AND THIS WAS INSTALLED IAW AMM 53-20-01-201. FLOOR PANEL 769D WAS ATTENDED WITH NON-ROUTINE TASK CARD NR 001-0720:2000-2636/050, SN 1376.  FLOOR PANEL 693B WAS REPAIR IAW AMM25-00-00-801.
